Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Fever, given calpol, giving nurofen and antibiotic, rashes appeared all over body. Suggestion?

Hie, my name is cathrine. My 21/2 yr old son has had a fever since last tuesday . On tuesday and wednesday it was mild but from friday to sunday it got really high. I gave him calpol until yesterday when l took him to see gl. Since yesterday he has been taking nurofen for children and a prescribed antibiotic . Now today l picked him up feom nursery and he has developed a rash all over his boy. His fee is not completely gone though its not as bad
Asked On : Sat, 26 May 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it is rug reaction need to change the salt in consultation with your child specialist as children can get reaction to any drug
use syp chlorpheneramine and anti allergic ointment application on the affected skin
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor